# SDR SWAA095853

- Difficulty date: September 9, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 69,060 hours, 56,680 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 654611646
- Part serial: SS0925
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING, NR 3 MLG WHEEL AXLE BROKE.  REMOVED AND REPLACED RT MLG INNER CYLINDER ASSY PER MM.
